# SDR 2024FA0000330

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: General aviation
- Aircraft: N222MA
- Make and model: Amtr LX7
- Aircraft serial: 014
- Aircraft time: 355 hours, 355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: AN8224D
- Condition: Broken
- Location: Hyd System
- Part time: 3 hours, 4 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC ELBOW FITTING P/N AN822-4D  ON NOSE LANDING GEAR BROKE OFF DURING FLIGHT. FLUID LOSS RESULTED IN MLG COLLAPSE UPON LANDING. P/N AN822-4D FITTING SHEARED OFF IN PIPE THREADS FLUSH WITH ACTUATOR HOUSING SURFACE. POSSIBLY OVERTORQUED OR FATIGUED.
